# SDR CA980424006

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 601R330339
- Condition: Cracked
- Location: Cockpit
- Part time: 12 hours
- Component: Ppg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CUSTOMER ACCEPTANCE FLIGHT, THE PILOT'S WINDSHIELD CRACKED IN FLIGHT.  PRESSURIZATION AT 3 PSI, AT 14,500 FEET AND 280 KIAS.  THREE CRACKS ALONG THE LOWER FRAME AND ONE CRACK ACROSS WINDSHIELD.  PART TC:  16.
